Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I have sores in my mouth, joint pains , itching

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10097 Questions
Question
I have sores in my mouth, joint pains, itching for the past few months. Joint pains are in the arms and legs-severe aching. Pain pills are the only thing that relieves the pain. I also have a rash on both feet by the ankle and some on the top of the foot.
Posted Wed, 22 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 29 minutes later
Brief Answer:
Take antiallergic.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,for sores in my mouth you can take antacid like pantaprazo0le and B-complex,for itching you can take anti allergic like levocetrazine and deflazacort for 5 days.If you have no relief than consult your doctor for proper investigation.Continue your pain pills.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor